toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Castaneda, A.; Gonzalez, P.; Robledo, G. doi  openurl
  Title Topological Equivalence of nonautonomous difference equations with a family of dichotomies on the half line Type
  Year 2021 Publication Communications on Pure and Applied Analysis Abbreviated Journal Commun Pur Appl Anal.  
  Volume 20 Issue 2 Pages 511-532  
  Keywords Difference equations, topological equivalence, dichotomies, diffeomorphisms  
  Abstract A linear system of difference equations and a nonlinear perturbation are considered, we obtain sufficient conditions to ensure the topological equivalence between them, namely, the linear part satisfies a property of dichotomy on the positive half�line while the nonlinearity has some boundedness and Lipschitz conditions. In addition, we provide new characterizations for the resulting homeomorphisms. When the linear system is asymptotically stable and the nonlinear system has a unique equilibrium, we deduce sharper results for the smoothness of the topological equivalence. Finally, we study the asymptotic stability and its preservation by topological equivalence.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1534-0392 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000627872100003 Approved  
  Call Number Serial 1275  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: